# SDR 2025FA0000417

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: General aviation
- Aircraft: N376LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 60367
- Aircraft time: 6,432 hours, 4,402 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Beam
- Part number: 6011161
- Condition: Corroded
- Location: Zone 400
- Part time: 6,432 hours, 4,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL EXFOILIATING CORROSION FOUND OF LH ENGINE PYLON SUPPORT BEAM AT SCHEDULED AIRCRAFT INSPECTION. .75 INCH L BY .50 INCH W, .012 INCH DEEP. CORRECTIVE ACTION IS DAMAGED AREA WAS REMOVED AND  INSTALLED DOUBLER. WORK PERFORMED IN REFERENCE TO LEARJET INC./ODA - 501508 - CE REPAIR DRAWING R6053400071 REV -.
